Advertisement

Israel Journal of Mathematics

, Volume 155, Issue 1, pp 205–252 | Cite as

Implicit functions from topological vector spaces to Banach spaces

  • Helge Glöckner
Article

Abstract

We prove implicit function theorems for mappings on topological vector spaces over valued fields. In the real and complex cases, we obtain implicit function theorems for mappings from arbitrary (not necessarily locally convex) topological vector spaces to Banach spaces.

Keywords

Banach Space Open Subset Open Neighbourhood Implicit Function Theorem Topological Vector Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. A 'Campo,Théorème de préparation différentiable ultra-métrique, Séminaire Delange-Pisot-Poitou 1967/68, Théorie des Nombres, Fasc. 2, Exp. 17, (1969), 7 pp. Secrétariat mathématique, Paris.Google Scholar
  2. [2]
    W. Bertram, H. Glöckner and K.-H. Neeb,Differential calculus over general base fields and rings, Exposiones Mathematicae22 (2004), 213–282.MATHCrossRefGoogle Scholar
  3. [3]
    H. Biller,Analyticity and naturality of the multi-variable functional calculus, TU Darmstadt Preprint2332, April 2004.Google Scholar
  4. [4]
    J. Bochnak and J. Siciak,Analytic functions in topological vector spaces, Studia Mathematica39 (1971), 77–112.MATHMathSciNetGoogle Scholar
  5. [5]
    N. Boja,A survey on non-archimedian immersions, Filomat12 (1998), 31–51.MATHMathSciNetGoogle Scholar
  6. [6]
    N. Bourbaki,Variétés différentielles et analytiques.Fascicule de résultats, Hermann, Paris, 1967.MATHGoogle Scholar
  7. [7]
    N. Bourbaki,Topological Vector Spaces, (Chapters 1–5), Springer, Berlin, 1987.MATHGoogle Scholar
  8. [8]
    H. Cartan,Calcul différentiel, Hermann, Paris, 1967.MATHGoogle Scholar
  9. [9]
    J. Dieudonné,Foundations of Modern Analysis, Academic Press, New York and London, 1960.MATHGoogle Scholar
  10. [10]
    A. Frölicher and A. Kriegl,Linear Spaces and Differentiation Theory, Wiley, New York, 1988.MATHGoogle Scholar
  11. [11]
    H. Glöckner,Scale functions on p-adic Lie groups, Manuscripta Mathematica97 (1998), 205–215.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    H. Glöckner,Infinite-dimensional Lie groups without completeness restrictions, inGeometry and Analysis on Finite- and Infinite-dimensional Lie Groups (A. Strasburger et al., eds.), Banach Center Publications55, Warsaw, 2002, pp. 43–59.Google Scholar
  13. [13]
    H. Glöckner,Lie group, structures on quotient groups and universal complexifications for infinite-dimensional Lie groups, Journal of Functional Analysis194 (2002), 347–409.MATHCrossRefMathSciNetGoogle Scholar
  14. [14]
    H. Glöckner,Smooth Lie groups over local fields of positive characteristic need not be analytic, Journal of Algebra285 (2005), 356–371.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    H. Glöckner,Every smooth p-adic Lie group admits a compatible analytic structure, Forum Mathematicum, to appear (also arXiv:math.GR/0312113).Google Scholar
  16. [16]
    H. Glöckner,Lie groups over non-discrete topological fields, preprint, arXiv:math.GR/0408008.Google Scholar
  17. [17]
    H. Glöckner,Bundles of locally convex spaces, group actions, and hypocontinuons bilinear mappings, submitted (will be made available as a TU Darmstadt preprint).Google Scholar
  18. [18]
    H. Glöckner,Stable manifolds for dynamical systems over ultrametric fields, in preparation.Google Scholar
  19. [19]
    H. Glöckner,Pseudo-stable manifolds for dynamical systems over ultrametric fields, in preparation.Google Scholar
  20. [20]
    H. Glöckner,Scale functions on Lie Groups over local fields of positive characteristic, in preparation.Google Scholar
  21. [21]
    H. Glöckner and K.-H. Neeb,Infinite-Dimensional Lie Groups, Vol. I, book in preparation.Google Scholar
  22. [22]
    R. Hamilton,The inverse function theorem of Nash and Moser, Bulletin of the American Mathematical Society7 (1982), 65–222.MATHMathSciNetGoogle Scholar
  23. [23]
    T. H. Hildebrandt and L. M. Graves,Implicit functions and their differentials in general analysis, Transactions of the American Mathematical Society29 (1927), 127–153.CrossRefMathSciNetGoogle Scholar
  24. [24]
    S. Hiltunen,Implicit functions from locally convex spaces to Banach spaces, Studia Mathematica,134 (1999), 235–250.MATHMathSciNetGoogle Scholar
  25. [25]
    S. Hiltunen,A Frobenius theorem for locally convex global analysis, Monatshefte für Mathematik129 (2000), 109–117.MATHCrossRefMathSciNetGoogle Scholar
  26. [26]
    S. Hiltunen,Differentiation, implicit functions, and applications of generalized well-posedness, preprint, arXiv:math.FA/0504268.Google Scholar
  27. [27]
    M. C. Irwin,On the stable manifold theorem, The Bulletin of the London Mathematical Society2 (1970), 196–198.MATHCrossRefMathSciNetGoogle Scholar
  28. [28]
    M. C. Irwin,A new proof of the speudostable manifold theorem, Journal of the London Mathematical Society21 (1980), 557–566.MATHCrossRefMathSciNetGoogle Scholar
  29. [29]
    H. H. Keller,Differential Calculus in Locally Convex Spaces, Springer, Berlin, 1974.MATHGoogle Scholar
  30. [30]
    S. G. Krantz and H. R. Parks,The Implicit Function Theorem, Birkhäuser, Basel, 2002.MATHGoogle Scholar
  31. [31]
    A. Kriegl and P. W. Michor,The Convenient Setting of Global Analysis, American Mathematical Society, Providence, RI, 1997.MATHGoogle Scholar
  32. [32]
    S. Lang,Fundamentals of Differential Geometry, Springer, Berlin, 1999.MATHGoogle Scholar
  33. [33]
    E. B. Leach,A Note on inverse function theorems, Proceedings of the American Mathematical Society12 (1961), 694–697.MATHCrossRefMathSciNetGoogle Scholar
  34. [34]
    E. B. Leach,On a related function theorem, Proceedings of the American Mathematical Society14 (1963), 687–689.MATHCrossRefMathSciNetGoogle Scholar
  35. [35]
    S. V. Ludkovsky,Measures on groups of diffeomorphisms of non-archimedian Banach manifolds, Russian Mathematical Surveys51 (1996), 338–340.CrossRefMathSciNetGoogle Scholar
  36. [36]
    S. V. Ludkovsky,Quasi-invariant measures on non-Archimedian groups and semigroups of loops and paths, their representations I, Annales Mathématiques Blaise Pascal7 (2000), 19–53.MATHMathSciNetGoogle Scholar
  37. [37]
    T. W. Ma,Inverse mapping theorem on coordinate spaces, The Bulletin of the London Mathematical Society33 (2001), 473–482.MATHMathSciNetGoogle Scholar
  38. [38]
    P. W. Michor,Manifolds of Differentiable Mappings, Shiva Publishing, Orpington, 1980.MATHGoogle Scholar
  39. [39]
    J. Milnor,Remarks on infinite-dimensional Lie groups, inRelativity, Groups and Topology II (B. DeWitt and R. Stora, eds.), North-Holland, Amsterdam, 1983, pp. 1008–1057.Google Scholar
  40. [40]
    A. F. Monna,Analyse Non-Archimédienne, Springer, Berlin, 1979.Google Scholar
  41. [41]
    K.-H. Neeb,Central extensions of infinite-dimensional Lie groups, Annales de l'Institut Fourier (Grenoble)52 (2002), 1365–1442.MATHMathSciNetGoogle Scholar
  42. [42]
    A. C. M. Rooij,Non-Archimedian Functional Analysis, Marcel Dekker, New York, 1978.Google Scholar
  43. [43]
    W. H. Schikhof,Ultrametric Calculus, Cambridge University Press, 1984.Google Scholar
  44. [44]
    J.-P. Serre,Lie Algebras and Lie Groups, Springer, Berlin, 1992.MATHGoogle Scholar
  45. [45]
    B. Slezák,On the inverse function theorem and implicit function theorem in Banach spaces, inFunction Spaces (Poznań, 1986) (J. Musielak, ed.), Teubner, Leipzig, 1988, pp. 186–190.Google Scholar
  46. [46]
    S. De Smedt,Local invertibility of non-archimedian vector-valued functions, Annales Mathématiques Blaise Pascal5 (1998), 13–23.MATHGoogle Scholar
  47. [47]
    J. Teichmann,A Frobenius theorem on convenient manifolds, Monatshefte für Mathematik134 (2001), 159–167.MATHCrossRefMathSciNetGoogle Scholar
  48. [48]
    J. S. P. Wang,The Mautner phenomenon for p-adic Lie groups, Mathematische Zeitschrift185 (1985), 403–412.CrossRefGoogle Scholar
  49. [49]
    A. Weil,Basic Number Theory, Springer, Berlin, 1973.MATHGoogle Scholar
  50. [50]
    W. Więsŀaw,Topological Fields, Marcel Dekker, New York and Basel, 1988.Google Scholar
  51. [51]
    G. A. Willis,The structure of totally disconnected, locally compact groups, Mathematische Annalen300 (1994), 341–363.MATHCrossRefMathSciNetGoogle Scholar
  52. [52]
    G. A. Willis,Further properties of the scale function on a totally disconnected group, Journal of Algebra237 (2001), 142–164.MATHCrossRefMathSciNetGoogle Scholar
  53. [53]
    T. Wurzbacher,Fermionic second quantization and the geometry of the restricted Grassmannian, inInfinite-Dimensional Kähler Manifolds (A. T. Huckleberry and T. Wurzbacher, eds.), DMV-Seminar31, Birkhäuser-Verlag, Basel, 2001, pp. 287–375.Google Scholar

Copyright information

© Hebrew University 2006

Authors and Affiliations

  • Helge Glöckner
    • 1
  1. 1.TU DarmstadtFB Mathematik AG 5DarmstadtGermany

Personalised recommendations